# SDR 2020FA0000513

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,860 hours, 7,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Part serial: NSN
- Condition: Depleted
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 JUMPSEAT FLASHLIGHT INOPERATIVE.  FOUND ON SERVICE CHECK.
